# SDR CALA2014063091364

- Difficulty date: June 28, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N224UA
- Make and model: Boeing 777222
- Aircraft serial: 30225
- Aircraft time: 52,213 hours, 6,221 cycles
- Engine: Pwa PW40903
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Heat Shield
- Condition: Worn
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 HEAT SHIELD LE WAS WORN ON NR 2 PYLON.  INTERIM REPAIR ON HEAT SHIELD WAS ACCOMPLISHED.  VISUAL INSPECTION OF REPAIR AT INTERVAL OF 375 DAYS WITH THRESHOLD OF 6 JULY 2015.  AFTER 29 JULY 2017 THE GENERATED CF ITEM CAN BE CLEARED IF INSPECTION OUTLINED IN PART 2 ITEM B CONFIRMS DAMAGE FREE CONDITION.  MF4270 CREATED TO MONITOR.
